# SDR ASAA0996548

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION FOUND ON FLOOR TO SIDEWALL SUPPORT IN THE FWD BAY RBL 23 BS 500G TO 500L.  REPLACED FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 901 WL 154 RBL 23.
